RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Choquet-Bruhat, Yvonne

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:94
Abstract pages:686
Full texts:388
References:87
E-mail:

http://www.mathnet.ru/eng/person22408
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/48780

Publications in Math-Net.Ru
2011
1. Y. Choquet-Bruhat, P. T. Chruściel, J. M. Martín-García, “An existence theorem for the Cauchy problem on the light-cone for the vacuum Einstein equations with near-round analytic data”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:3 (2011),  115–138  mathnet
1985
2. Y. Choquet-Bruhat, “Mathematical problems in general relativity”, Uspekhi Mat. Nauk, 40:6(246) (1985),  3–39  mathnet  mathscinet  zmath
1974
3. Y. Choquet-Bruhat, “The stability of the solutions of non-linear hyperbolic equations on a manifold”, Uspekhi Mat. Nauk, 29:2(176) (1974),  314–322  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 327–335

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020